# SDR IXXA20161117126

- Difficulty date: November 3, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1021
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO BS 1021 BETWEEN RBL 54 -  77 INTERCOSTAL CORRODED.  REMOVED AND REPLACED THE INTERCOSTAL IAW DRAWING 368-53-00-95455.  AIRCRAFT GROUNDED.
